# SDR 01FDEA00982

- Difficulty date: November 12, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 33,896 hours, 15,841 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENG STALLED COMPRESSOR REPEATED EPR GAUGE ERRATIC UNABLE TO MAINTAIN.
